# SDR 2005UALA00332

- Difficulty date: April 12, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT BS 274 BETWEEN STR 21L AND 22L HAS IMPROPER FASTENER INSTALLED, COUNTERSUNK CHERRY MAX RIVET.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BLIND RIVET AND CUT OUT SKIN DAMAGE AND INSTALLED DOUBLER AND FILLER.
